# SDR SWIA202005190762

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,782 hours, 26,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREATE A CHILD WRITE-UP TO COMPLY WITH FORM M-337, "REPORT OF AIRCRAFT MAJOR REPAIR", OR FORM M-337A "REPORT OF AIRCRAFT COMPONENT MAJOR REPAIR, ALTERATION, OR AD".  / *REPAIR OF DAMAGE ON LT SIDE OF FUSELAGE BETWEEN FS 349 AND FS 364 AND BETWEEN STRG 16L AND STGR 14L AND ON STRGR 15L. COMPLIED WITH REO, CRJ700 SRM  MAJOR REPAIR. M-337 FORM IS REQUIRED
